# SDR SWAA2021042258211

- Difficulty date: March 22, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 113A92102
- Condition: Eroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 643AB HAS EROSION DAMAGE ON OUTER SKIN FAIRING 643AB WITH EROSION DAMAGE ON OUTER SKIN WAS REPALCED WITH A SERVICEABLE FAIRING. (POS: #7; TAG NO.: 782236; PN OFF: 113A92102; SN OFF: WN551; PN ON: 113A92102; SN ON: 7827 #1)
